Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pregnant, rash between legs, itching. Is there something I could put on it?

i am 6 months pregnant and i got a rash in between my legs my housband said is a kind of fungus but im not sure it keeps on getting bigger i have not talk to my doctor about it cause i have an appointment till the end of the month is there something i could put on it is brown w like red pimples around it the red spot come out when i scratch it cause it gets really inchi
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I hope you mean to say that the rash is on the inner side of your thighs. There is a fair possibility of dermatophytosis. You can start using clotrimazole cream topically. It is safe. Tab cetirizine is a safe drug to reduce itching.
Rest of the treatment you should start in consultation with the dermatologist after confirmation of diagnosis.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor